RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 17–34 (Mi mz4697)  

This article is cited in 3 scientific papers (total in 3 papers)

Trigonometric series summable by means of Riemann's method

G. G. Gevorkyan

Yerevan State University

Abstract: Formulas are established for determining the coefficients of a trigonometric series summable almost everywhere by Riemann's method whose Riemann majorant satisfies a certain necessary condition that guarantees uniqueness. Examples are also presented of trigonometric series that show that the results obtained are definitive.

Full text: PDF file (2704 kB)

English version:
Mathematical Notes, 1992, 52:3, 880–895

Bibliographic databases:

UDC: 517
Received: 12.05.1990

Citation: G. G. Gevorkyan, “Trigonometric series summable by means of Riemann's method”, Mat. Zametki, 52:3 (1992), 17–34; Math. Notes, 52:3 (1992), 880–895

Citation in format AMSBIB
\Bibitem{Gev92}
\by G.~G.~Gevorkyan
\paper Trigonometric series summable by means of Riemann's method
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 17--34
\mathnet{http://mi.mathnet.ru/mz4697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194125}
\zmath{https://zbmath.org/?q=an:0790.42001}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 880--895
\crossref{https://doi.org/10.1007/BF01209607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4697
  • http://mi.mathnet.ru/eng/mz/v52/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gevorkyan, “On uniqueness of multiple trigonometric series”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 335–365  mathnet  crossref  mathscinet  zmath  isi
    2. S. Galstyan, “On uniqueness of the additive segment functions and trigonometric series”, Math. Notes, 56:4 (1994), 1015–1022  mathnet  crossref  mathscinet  zmath  isi
    3. G. G. Gevorkyan, “Majorants and uniqueness of series in the Franklin system”, Math. Notes, 59:4 (1996), 373–391  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020